# SDR DALA2021122307999

- Difficulty date: December 20, 2021
- Submitted: December 23, 2021
- Operation: Air carrier
- Aircraft: N557NW
- Make and model: Boeing 757251
- Aircraft serial: 33393
- Aircraft time: 55,818 hours, 24,323 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5657 GIRT BAR BRACKETS DAMAGED. CORRECTIVE ACTION: FOUND WIRE COVER LOOSE SECURED WIRE COVER AT 3L DOOR. (2059273)
